# SDR SWIA201125416

- Difficulty date: January 5, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 16,850 hours, 10,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEXT TO LAST EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 1108)  RELAMPED EMERGENCY LIGHT.
